Research Repository

Integral Characterizations for Exponential Stability of Semigroups and Evolution Families on Banach Spaces

Barnett, Neil S and Buse, Constantin and Cerone, Pietro and Dragomir, Sever S (2006) Integral Characterizations for Exponential Stability of Semigroups and Evolution Families on Banach Spaces. Bulletin of the Belgian Mathematical Society, 13 (2). pp. 345-353. ISSN 1370-1444

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID10866
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 18 Apr 2012 04:05
Last Modified: 28 Jan 2015 22:43
URI: http://vuir.vu.edu.au/id/eprint/2898
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar